# SDR DALA2015030301979

- Difficulty date: March 2, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,086 hours, 31,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT ON EXTERNAL SKIN LOCATED AT FRAME  67+6" AND STR 32R AFT FUSELAGE.  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED AT FRAME 67+6" AND STR 32R AFT FUSELAGE IAW ERA 532995-14, REV ORIGINAL AND PRI 532995-14.
